MathSciNet Relay Station
MathSciNet bibliographic data
MR1358983 18D15 (17B37 57R57)
Kirillov, Alexander A., Jr. On an inner product in modular tensor categories. J. Amer. Math. Soc. 9 (1996), no. 4, 1135–1169.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement